# SDR ABXA2023050987

- Difficulty date: November 21, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 99,746 hours, 45,087 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 183T30011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK LH O\B ELEVATOR UPPER SURFACE COMPOSITE SKIN CRACKED AT CENTER HINGE ACCESS CUTOUT AT ELEV STA 163.74. SRM 55-20-01 AD1 STATES TO CONTACT BOEING FOR ALLOWABLE DAMAGE LIMITS IN CRITICAL AREA. BOEING WAS CONTACTED THROUGH SERVICE REQUEST 3-5489042895 AND PERMANENT REPAIR INSTRUCTIONS WERE PROVIDED IN PEF-PEF-22-0025-09B REPAIRED PER ABX-REA-5520-64791-00.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
